# SDR YENA2024111201453

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE / FR 35 & STR 30L / PRESSURE BULKHEAD / HOLES #2 & 6 / CRACK DAMAGE – TIME LIMITED REPAIR; REFERENCES: /1/ AEROMAN EA 53-9052-24 REV. 0 (COVER + PARTS 1-5) /2/ AIRBUS RDAF 81474600/004/2024#A
/3/ AIRBUS MESSAGE 81474600/017 /4/ AIRBUS REPAIR INSTRUCTION R533-70268 ISSUE C /5/ AIRBUS REPAIR INSTRUCTION R533-70269 ISSUE E /6/ AIRBUS REPAIR INSTRUCTION R533-70258 ISSUE C. AT THE CURRENT (10/2024) M2 CHECK FOR N571JB AT SAL, DURING THE ACCOMPLISHMENT MPD 533186-01-1, AEROMAN REPORTED 2 CRACKED FASTENER HOLE (HOLES #2 & #6) AT FR35 PRESSURE BULKHEAD & STR 30L.  THE CRACK AT HOLE #2 IS REPORTED AS IN THE SKIN & FRAME LAYER AND THE CRACK AT HOLE # 6 IS REPORTED IN THE FRAME LAYER ONLY, AS SHOWN IN FIGURE 1 SHEET 2 OF THE REF /1/ EA PART 5. THE SRM WAS CONSULTED AND THERE ARE NO REPAIRS AVAILABLE FOR THIS DAMAGE.    THE DAMAGE WAS REMOVED AND ASSESSED PER THE REF /4/ & REF /5/ RIS, AND THEN AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS.  AIRBUS PROVIDED THE REF /3/ AIRBUS MESSAGE WHICH PROVIDES INSTRUCTIONS TO REPAIR EACH DAMAGE AS FOLLOWS: HOLE #2:  REPAIR PER SOLUTION K OF THE REF /6/ RI, WHICH REQUIRES A CUTOUT IN AFT SKIN, FREEZE PLUG IN FRAME 35 AND FWD SKIN, COLD EXPANSION IN ANGLE FITTING. HOLE #6:  REINFORCEMENT REPAIR PER THE REF /5/ RI IN THE FRAME AND FILLER IN CUT OUT AREA, + INSTALLATION OF A FREEZE PLUG. AEROMAN PERFORMED THE REPAIR PER THE INSTRUCTIONS IN THE REF /3/ AIRBUS MESSAGE AND THIS REPAIR IS APPROVED PER REF /2/ AIRBUS RDAF, WITH A 6-MONTH LIMITATION FOR FURTHER DAMAGE TOLERANCE ANALYSIS (DTA) TO BE ACCOMPLISHED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. THIS EC A24-1331-01 PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS. EC A24-1331-02 IS ISSUED TO TRACK THE DTA, DUE WITHIN 6 MONTHS FROM REPAIR ACCOMPLISHMENT. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF, IS VALID FOR 6 MONTHS, AND IS CLASSIFIED AS MAJOR. (E/C: A24-1331-01)
